On the orders of the subsemigroups of the symmetrical semigroup Jn.
Semigroup forum, Tome 21 (1980), pp. 329-336
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1980__21_134455,
author = {K. Todorov},
title = {On the orders of the subsemigroups of the symmetrical semigroup {Jn.}},
journal = {Semigroup forum},
pages = {329--336},
year = {1980},
volume = {21},
zbl = {0458.20059},
url = {http://geodesic.mathdoc.fr/item/SF_1980__21_134455/}
}
K. Todorov. On the orders of the subsemigroups of the symmetrical semigroup Jn.. Semigroup forum, Tome 21 (1980), pp. 329-336. http://geodesic.mathdoc.fr/item/SF_1980__21_134455/